# SDR UIEA2020032300533

- Difficulty date: March 23, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 101,258 hours, 21,244 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU FAULT( PERFORMED APU ECU BITE CHECK IAW B767 FIM 49-11 FT 958, SYSTEM FAULTED PT SENSOR MINI FLAG 14. RESET, CLEARED. NO REPEAT, SYSTEM OPERATES NORMAL. NO FURTHER DEFECTS NOTED UPON INSPECTION. )
